MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONFIDENCE HALF DOSE KIT (5CC); POLYMETHYLMETHACRYLATE BONE CEMENT

MEDOS INTERNATIONAL SàRL CH CONFIDENCE HALF DOSE KIT (5CC); POLYMETHYLMETHACRYLATE BONE CEMENT
Catalog Number 283905000
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the scrub nurse mixed the confidence spinal cement on back table as per instructions.Components within kit were used to mix cement as always.The scrub nurse fully threaded on the cement reservoir adapter onto the mixing bowl the confidence cement was visible in the cement reservoir.The cement was mixed for 60 seconds.However when scrub nurse went to unscrew cement reservoir from its adapter the cement stayed attached to the mixing bowl.The surgeon came to inspect and the consistency of the cement had very grainy texture appearance.This batch of cement was not used.Surgeon then requested to mix another 5 cc which had no problems.There was a 5 minutes of surgical delay.The procedure was successfully completed.There was no patient consequence.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5, h6 (health effect - impact code).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.How was the cement prepared for use? - per instructions in ifu.B.What equipment was used to prepare / mix the cement? - components within kit used to mix cement as always.C.What was the timing to mix and the time between mixing and setting? - cement was mixed according to instructions between 35 and 40 seconds and this is where it was noted that the consistency was different than seen in previous cases.D.What equipment was used to deliver the cement? - cement was not delivered, just attempted mixing.E.Can you provide the quantity used of the cement product? - none of this kit was used due to the identified in consistency after mixing.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: g1.Photo investigation: the product was not returned to medtech orthopaedics; however, photos were provided for review as, the cement retain sample test was requested for the finished device (283905000/416669) and no deviations were found.The investigation was not able to confirm the reported event as the complaint condition was not represented clearly in the provided photo.The provided evidence was not sufficient to confirm the reported event of cement consistency.Functionality issues cannot be evaluated through a photo investigation.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a dhr evaluation was performed for the finished device, product code: 283905000, lot number: 416669, the product was released on: 22 nov 2024, manufacturing site: jabil le locle.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONFIDENCE HALF DOSE KIT (5CC)
Common Device Name
POLYMETHYLMETHACRYLATE BONE CEMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 2400
SZ   2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key22613489
Report Number1526439-2025-00924
Device Sequence Number14798810
Product Code NDN
UDI-Device Identifier10705034209555
UDI-Public(01)10705034209555(17)261031(10)416669
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K060300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283905000
Device Lot Number416669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/11/2025
09/24/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/15/2025
09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown